RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2009, Volume 5, 011, 10 pp. (Mi sigma357)  

This article is cited in 4 scientific papers (total in 4 papers)

On Integrability of a Special Class of Two-Component (2+1)-Dimensional Hydrodynamic-Type Systems

Maxim V. Pavlova, Ziemowit Popowiczb

a Department of Mathematical Physics, P. N. Lebedev Physical Institute of RAS, 53 Leninskii Ave., 119991 Moscow, Russia
b Institute of Theoretical Physics, University of Wroclaw, pl. M.  Borna 9, 50-204 Wroclaw, Poland

Abstract: The particular case of the integrable two component (2+1)-dimensional hydrodynamical type systems, which generalises the so-called Hamiltonian subcase, is considered. The associated system in involution is integrated in a parametric form. A dispersionless Lax formulation is found.

Keywords: hydrodynamic-type system; dispersionless Lax representation

DOI: https://doi.org/10.3842/SIGMA.2009.011

Full text: PDF file (202 kB)
Full text: http://emis.mi.ras.ru/.../011
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 0901.4312
MSC: 37K10; 35Q53
Received: August 28, 2008; in final form January 20, 2009; Published online January 27, 2009
Language:

Citation: Maxim V. Pavlov, Ziemowit Popowicz, “On Integrability of a Special Class of Two-Component (2+1)-Dimensional Hydrodynamic-Type Systems”, SIGMA, 5 (2009), 011, 10 pp.

Citation in format AMSBIB
\Bibitem{PavPop09}
\by Maxim V.~Pavlov, Ziemowit Popowicz
\paper On Integrability of a~Special Class of Two-Component (2+1)-Dimensional Hydrodynamic-Type Systems
\jour SIGMA
\yr 2009
\vol 5
\papernumber 011
\totalpages 10
\mathnet{http://mi.mathnet.ru/sigma357}
\crossref{https://doi.org/10.3842/SIGMA.2009.011}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2481481}
\zmath{https://zbmath.org/?q=an:1160.37398}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267267900011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896061920}


Linking options:
  • http://mi.mathnet.ru/eng/sigma357
  • http://mi.mathnet.ru/eng/sigma/v5/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ismagil Habibullin, Mariya Poptsova, “Classification of a Subclass of Two-Dimensional Lattices via Characteristic Lie Rings”, SIGMA, 13 (2017), 073, 26 pp.  mathnet  crossref
    2. M. N. Poptsova, I. T. Habibullin, “Algebraic properties of quasilinear two-dimensional lattices connected with integrability”, Ufa Math. J., 10:3 (2018), 86–105  mathnet  crossref  isi
    3. Ufa Math. J., 11:3 (2019), 109–131  mathnet  crossref  isi
    4. I. T. Habibullin, M. N. Kuznetsova, “A classification algorithm for integrable two-dimensional lattices via Lie–Rinehart algebras”, Theoret. and Math. Phys., 203:1 (2020), 569–581  mathnet  crossref  crossref  isi  elib
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:194
    Full text:58
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021